Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Throat culture showed to have Candida glabarta. What to take to relieve awful taste in my mouth?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 475 Questions
I had a throat culture done and it reads that I have Candida glabrata, and Routine respiratory flora. Can you please explain to me what I should be doing or taking to relieve this awful taste in my mouth?
Posted Wed, 3 Jul 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sandhya Manorenj 2 hours later

Thank you for the query.I find your query not picked by any relevant expert, I wish to take it up as it is posted under General Category. I have gone through the history and the reports

You have oropharyngeal candidiasis secondary to candida glabrata. It is the second most common cause of nosocomial candidiasis( hospital acquired infection)

If you were my patient here I would prescribe you application based antifungal drops ( azole group) along with oral antifungal like flucanozole. If not controlled then I would prefer Intravenous amphotericin in resistant cases.

Hope this will help you to talk to the local doctor and get the prescription. Please get back if you require additional information.


Above answer was peer-reviewed by
Follow-up: Throat culture showed to have Candida glabarta. What to take to relieve awful taste in my mouth? 5 hours later
Would you please tell me the dossage and the length of time for the anti fungal drops and the oral anti fungal fluxonazole (diflucan)?

Answered by Dr. Sandhya Manorenj 18 hours later

Current research says to individualize dosages and duration of prescription drugs, else it can lead to unwanted adverse affects by these drugs. Hence I strongly suggest for a physical examination by the doctor to decide on the dosage. The pharmacist would not be able to dispense the drug from an online doctor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor